# SDR AWXA0000614

- Difficulty date: September 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 2,331 hours, 887 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030312
- Part serial: 0599
- Condition: Failed
- Location: E/E Bay
- Part time: 1,500 hours, 554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, FLT LEVEL 350 AP 1 DISCONNECTED ON ITS OWN FOLLOWED BY C/CTL ALTN LAW AND CABIN PRESSURE SYS 1 FAULT, THEN A SFCS MSG DURING APPROACH AT 210 KTS.  REMOVED AND REPLACED NR 1 ADRIU AND NR 2 AOA SENSOR.
